# SDR ANCF2015010401

- Difficulty date: January 4, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 13,704 hours, 13,154 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT APPROX. 70 KNOTS WHEEL NW STEER FAULT.  THE BSCU WAS RESET UNSUCCESSFULLY.  IAW TASK AMM 32-42-34-000 400-001-A REMOVAL & INSTALLATION OF THE BRAKING & STEERING CONTROL UNIT BSCU WAS DONE THE BITE TEST OF THE BSCU IS OK.  PN E2132700 SN OFF 3408 SN ON 2918.
